# SDR ASAA2017012719843

- Difficulty date: January 27, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 57,387 hours, 26,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75014
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT CARGO TRACK IS CRACKED IN RADIUS OF VERTICAL LEG AT BS 747. ACFT GROUNDED. REPAIRED THE CARGO TRACK IAW SRM 53-00-53-2R-3, REPAIR 3.
